# SDR UIEA200600051

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 94,074 hours, 18,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08533602
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP COVE PANEL CRACKED AT SUPPORT ARM APPROX 8" AT W/S 1084.  REPAIRED IAW SRM 747-51-40-12.  ATLAS AIR EO4757A278 ISSUED.
